Cross Reference Down

Nagasaka, K, Kanemitsu, S and Shiue, JS (1990). Benford’s law: The logarithmic law of first digit. pp 361-391 in: Győry, K, Halász, G. (eds.) Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung. 1987, Colloq. Math. Soc. János Bolyai 51.

This work cites the following items of the Benford Online Bibliography:


Cohen, DIA and Katz, TM (1984). Prime Numbers and the First Digit Phenomenon. Journal of Number Theory 18(3), 261-268. ISSN/ISBN:0022-314X. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Duncan, RL (1967). An application of uniform distributions to the Fibonacci numbers. Fibonacci Quarterly 5, 137-140. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Duncan, RL (1969). Note on the initial digit problem. Fibonacci Quarterly 7(5), 474-475. View Complete Reference Online information Works that this work references Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Jager, H and Liardet, P (1988). Distribution arithmétiques des dénominateurs de convergents de fractions continues. Nederl. Akad. Wetensch. Indag. Math. 50(2), pp. 181-197. DOI:10.1016/S1385-7258(88)80026-X. FRE View Complete Reference Online information Works that this work references Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benford’s law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Katz, TM and Cohen, DIA (1986). The first digit property for exponential sequences is independent of the underlying distribution. Fibonacci Quarterly 24(1), pp. 2-7. View Complete Reference No online information available Works that this work references Works that reference this work
Knopfmacher, J (1981). Initial digits in number theory. Fibonacci Quarterly 19(2), pp. 121-126. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L (1969). Remark on a paper by R.L. Duncan concerning the uniform distribution mod 1 of the sequence of the logarithms of the Fibonacci numbers. Fibonacci Quarterly 7, pp. 465-466, 473. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Shiue, JS (1973). Remark on a paper by Duncan and Brown on the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 11(3), pp. 292-294. View Complete Reference No online information available Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), 337-352. ISSN/ISBN:0020-3157. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K and Shiue, JS (1987). Benford's law for linear recurrence sequences. Tsukuba Journal of Mathematics 11(2), pp. 341-351. View Complete Reference No online information available Works that this work references Works that reference this work
Schatte, P (1988). On the uniform distribution of certain sequences and Benford’s law. Math. Nachr. 136, 271-273. DOI:10.1002/mana.19881360119. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1990). On Benford’s law for continued fractions. Math. Nachr. 148, 137-144. DOI:10.1002/mana.3211480108. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P and Nagasaka, K (1991). A note on Benford’s law for second order linear recurrences with periodical coefficients. Z. Anal. Anwend. 10(2), 251-254. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work